Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 2:32 PM EDT for DeKalb County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 2:32 PM EDT (18:32 UTC)
- Expired
- Aug 11, 2021, 3:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
304
WWUS82 KFFC 111832
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Wed Aug 11 2021
GAZ033-034-045-111900-
North Fulton GA-DeKalb GA-Gwinnett GA-
232 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DEKALB,
WEST CENTRAL GWINNETT AND NORTHEASTERN FULTON COUNTIES THROUGH 300 PM
EDT...
At 232 PM EDT...a strong thunderstorm was over Mechanicsville, or 10
miles northeast of Decatur...moving northeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandy Springs, Roswell, Dunwoody, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Atlanta, North
Decatur, Mechanicsville and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3380 8425 3387 8435 3403 8428 3392 8410
TIME...MOT...LOC 1832Z 216DEG 5KT 3391 8423
MAX HAIL SIZE...
MAX WIND GUST...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 1:38 PM EDT, 54 minutes earlier.
Area forecast discussion, Aug 11, 1:38 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 138 PM EDT Wed Aug 11 2021 .PREV DISCUSSION... /Issued 1151 AM EDT Wed Aug 11 2021/ UPDATE... Forecast remains on track for another afternoon of scattered thunderstorms across the region. NSSLWRF seems to have initialized the best this morning. With that in mind the expectation is that early morning convection will continue to dissipate and move NE ahead of the next round of storms expected to fire off in the early afternoon. Around sunset storms will rain showers and thunderstorms will move south and die off. Severe parameters continue to suggest that storms that do get going could become severe with strong wind gusts and heavy rainfall. PREV DISCUSSION... /Issued 407 AM EDT Wed Aug 11 2021/ SHORT TERM /Today through Thursday/... Weak and disorganized upper level flow will be the rule throughout the the short term period. At the surface, high pressure remains over the west Atlantic, allowing for persistent low level southerly flow to continue providing ample moisture from the Gulf of Mexico to the southeastern CONUS. Dewpoints are expected to be in the low to mid 70s and precipitable water values are expected to range from 1.75 to 2 inches across north and central Georgia today and Thursday. With light, variable winds combined with wet soils from yesterday's rainfall, patchy fog is also possible across portions of north and central Georgia this morning. Scattered, diurnally-driven thunderstorms will develop across the forecast this afternoon. Lee side troughing is also in place on the eastern side of the Appalachians, which will aid in convective development. As a result, high end chance PoPs are forecast for today, with the greatest coverage expected in the mid to late afternoon, then diminishing with the loss of daytime heating. High-end chance to low-end likely PoPs are forecast on Thursday with the weak upper flow and influence of the Bermuda High persisting over the region. High temperatures temperatures today and Thursday are forecast to be in the low to mid 90s across the majority of the area, with the exception of the mountains of the far northeast. Taking high dewpoints into account, it is possible to see heat index values increasing into the 98-104 range in central and portions of north Georgia this afternoon and Thursday afternoon. While heat indices are currently forecast to remain below heat advisory criteria, this will need to be monitored as minor changes to temperatures and dewpoints could lead to criteria being met in some areas. Also considering the warm temperatures and ample moisture, Good instability is expected each afternoon, with SBCAPE values likely to increase into the 2500-3500 J/kg range this afternoon. Shear and mid- level lapse rates will be marginal, but with deep moisture, loading of precip could aid downdrafts, leading to the possibility of strong winds and isolated severe thunderstorms today and tomorrow. Locally heavy rain and frequent lightning will also be possible with any stronger storms that develop. King LONG TERM /Thursday Night through Tuesday/... First half of the extended forecast remains pretty straight-forward. Upper-level pattern weak and disorganized. Region stays on the northwest periphery of the western Atlantic surface ridge into the weekend, with a secondary surface ridge building down the east coast by early next week. Scattered to widespread, diurnally driven, convection persists through the weekend with seasonably warm temperatures. Model consensus still fairly good concerning tropical activity moving north through the eastern Gulf of Mexico early next week, however there continues to be noticeable differences in the strength/timing/ movement of the system, now called Fred, as it reaches the gulf coast and beyond. Still a long ways off in the forecast, but it does still look like we will see some degree of impacts across central and north Georgia during the first half of next week, at least increased rainfall over the region. 20 && .AVIATION... 18Z Update... SHRA/TSRA continuing to develop across the area this afternoon with all airfields having a chance of seeing convection on and off between now and 22Z. In the wake of the rain showers have included patchy fog for most sites overnight. Outside of the fog and into tomorrow morning VFR conditions are expected. Winds through the forecast period will remain light and variable. //ATL Confidence...18Z Update... Low confidence on fog overnight. High confidence on all other elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 91 73 / 50 30 50 20 Atlanta 91 73 91 73 / 50 30 60 20 Blairsville 85 67 85 68 / 50 30 60 20 Cartersville 92 72 92 72 / 40 20 50 20 Columbus 92 74 92 74 / 50 30 50 20 Gainesville 90 72 90 73 / 40 30 50 20 Macon 94 73 93 73 / 50 30 50 20 Rome 93 73 92 73 / 30 20 50 20 Peachtree City 92 72 91 72 / 50 30 60 20 Vidalia 92 74 92 74 / 30 20 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM....Thiem AVIATION...28
Hazardous weather outlook, Aug 11, 5:00 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 500 AM EDT Wed Aug 11 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected, mainly this afternoon and evening. The primary hazard from any thunderstorms will be occasional cloud-to-ground lighting, gusty winds and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms will be possible each day Thursday through Tuesday, most numerous during the afternoons and evenings. The primary hazards with any thunderstorm will be heavy rain, gusty winds and lightning. Although no widespread severe weather is expected at this time, an isolated severe storm cannot be ruled out with damaging winds as the main threat. Although much uncertainty still remains, there is a possibility that a tropical low will impact the southeastern U.S., including portions of central and north Georgia, early next week. Please continue to monitor the forecast for further developments. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 11, 1:41 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Wed Aug 11 2021
GAZ002>004-111815-
Whitfield GA-Catoosa GA-Walker GA-
141 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
CATOOSA, WEST CENTRAL WHITFIELD AND CENTRAL WALKER COUNTIES THROUGH
215 PM EDT...
At 141 PM EDT...a strong thunderstorm was over Lafayette...moving
east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lafayette, Beaumont, Noble, Wood Station, Blue Spring, Cooper Heights
and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3466 8536 3469 8545 3479 8544 3492 8516
3475 8507
TIME...MOT...LOC 1741Z 247DEG 12KT 3474 8530
MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPHSpecial weather statement, Aug 11, 1:42 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Wed Aug 11 2021
GAZ002-004-011-012-111815-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-
142 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
WHITFIELD, SOUTHEASTERN WALKER, NORTHWESTERN GORDON AND NORTHEASTERN
CHATTOOGA COUNTIES THROUGH 215 PM EDT...
At 142 PM EDT...a strong thunderstorm was over Suttles Mill, or 7
miles southeast of Lafayette...moving east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Naomi, Mill Creek, Subligna, Suttles Mill and Villanow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3461 8491 3458 8507 3459 8507 3459 8511
3457 8512 3454 8524 3458 8531 3467 8532
3477 8502
TIME...MOT...LOC 1742Z 247DEG 12KT 3463 8519
MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPHSpecial weather statement, Aug 11, 1:50 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Wed Aug 11 2021
GAZ033-034-045-046-055-057-111815-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-
Henry GA-
150 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL ROCKDALE,
DEKALB, SOUTH CENTRAL GWINNETT, NORTH CENTRAL HENRY, CENTRAL FULTON
AND NORTHEASTERN CLAYTON COUNTIES THROUGH 215 PM EDT...
At 150 PM EDT...a strong thunderstorm was over Snapfinger, or 7 miles
southeast of Decatur...moving northeast at 10 mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Decatur, Conyers, Forest Park, Clarkston, Morrow, Stone
Mountain, Avondale Estates, Lake City, Lithonia, Pine Lake, Belvedere
Park, Grant Park-Zoo Atlanta, Lakeview Estates, Candler-Mcafee, North
Decatur, Druid Hills, Tucker, Mountain Park and Rex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3373 8442 3389 8408 3364 8396 3356 8434
3365 8438 3365 8435 3366 8436 3367 8439
TIME...MOT...LOC 1750Z 246DEG 10KT 3368 8425
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 2:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Wed Aug 11 2021
GAZ024-025-027-111845-
Madison GA-Banks GA-Jackson GA-
216 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN BANKS,
SOUTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH 245 PM
EDT...
At 216 PM EDT...a strong thunderstorm was over Nicholson, or near
Commerce. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jefferson, Commerce, Danielsville, Arcade, Nicholson, Ila, Pocataligo
and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8312 3423 8308 3420 8309 3405 8337
3400 8350 3399 8351 3398 8353 3403 8356
3411 8364 3427 8335 3424 8334 3426 8330
3425 8327 3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 1816Z 264DEG 3KT 3413 8347
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 2:29 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
229 PM EDT Wed Aug 11 2021
GAZ076-086-111900-
Jefferson GA-Emanuel GA-
229 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
JEFFERSON COUNTY THROUGH 300 PM EDT...
At 229 PM EDT...a strong thunderstorm was near Wadley, or 9 miles
southeast of Louisville...moving east at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Louisville, Wadley, Moxley and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3280 8220 3281 8243 3298 8248 3302 8229
3293 8227 3284 8232 3283 8230 3283 8226
3281 8225 3281 8220
TIME...MOT...LOC 1829Z 257DEG 9KT 3288 8234
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 2:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Wed Aug 11 2021
GAZ033-034-045-111900-
North Fulton GA-DeKalb GA-Gwinnett GA-
232 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DEKALB,
WEST CENTRAL GWINNETT AND NORTHEASTERN FULTON COUNTIES THROUGH 300 PM
EDT...
At 232 PM EDT...a strong thunderstorm was over Mechanicsville, or 10
miles northeast of Decatur...moving northeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandy Springs, Roswell, Dunwoody, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Atlanta, North
Decatur, Mechanicsville and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3380 8425 3387 8435 3403 8428 3392 8410
TIME...MOT...LOC 1832Z 216DEG 5KT 3391 8423
MAX HAIL SIZE...
MAX WIND GUST...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:24 AM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Aug 11, 8:25 AM EDT | Special Weather Statement | FFC | Whitfield | 20 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 11, 1:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Aug 11, 1:50 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 25 min |
| Aug 11, 2:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 11, 2:29 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Aug 11, 2:35 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 11, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Aug 11, 2:51 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Aug 11, 3:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 11, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Aug 11, 3:13 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Aug 11, 3:20 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Aug 11, 3:28 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Aug 11, 3:40 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Aug 11, 3:46 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Aug 11, 3:51 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 11, 3:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Aug 11, 4:02 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 11, 4:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Aug 11, 4:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Aug 11, 4:15 PM EDT | Special Weather Statement | FFC | Oconee | 30 min |
| Aug 11, 4:16 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Aug 11, 4:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Aug 11, 4:23 PM EDT | Special Weather Statement | FFC | Dawson | 37 min |
| Aug 11, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 11, 4:41 PM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 11, 4:44 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Aug 11, 4:46 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Aug 11, 4:48 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 11, 5:03 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Aug 11, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 52 min |
| Aug 11, 5:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Aug 11, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Aug 11, 5:14 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 11, 5:18 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Aug 11, 5:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Aug 11, 5:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| Aug 11, 5:38 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Aug 11, 5:40 PM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Aug 11, 5:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Aug 11, 5:49 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Aug 11, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 39 min |
| Aug 11, 5:53 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 11, 6:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Aug 11, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| Aug 11, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Aug 11, 6:24 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| Aug 11, 6:33 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Aug 11, 6:43 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Aug 11, 6:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Aug 11, 6:49 PM EDT | Special Weather Statement | FFC | Fannin | 26 min |
| Aug 11, 7:00 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 11, 7:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 11, 7:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 11, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 42 min |
| Aug 11, 7:22 PM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Aug 11, 7:31 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Aug 11, 7:49 PM EDT | Special Weather Statement | FFC | Houston | 26 min |
| Aug 11, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.